# SDR HEER20170829563

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 20,299 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033003161
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN WAS FOUND TO BE CORRODED,  FORWARD EDGE, UPPER LT SIDE, 0.22 INCHES BY 0.88 INCHES.   REPAIRED.
